Article (Scientific journals)
Simultaneous Flips on Triangulated Surfaces
Disarlo, Valentina; PARLIER, Hugo
2018In Michigan Mathematical Journal, 67 (3), p. 451-464
Peer reviewed
 

Files


Full Text
Simultaneous2015-09-14.pdf
Author preprint (194.54 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Abstract :
[en] We investigate a type of distance between triangulations on finite-type surfaces where one moves between triangulations by performing simultaneous flips. We consider triangulations up to homeomorphism, and our main results are upper bounds on the distance between triangulations that only depend on the topology of the surface.
Disciplines :
Mathematics
Author, co-author :
Disarlo, Valentina;  Ruprechts Karls Univ, Math Inst, Neuenheimer Feld 205, D-69120 Heidelberg, Germany.
PARLIER, Hugo ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
yes
Title :
Simultaneous Flips on Triangulated Surfaces
Publication date :
2018
Journal title :
Michigan Mathematical Journal
ISSN :
0026-2285
Publisher :
Michigan Mathematical Journal, Ann Arbor, Unknown/unspecified
Volume :
67
Issue :
3
Pages :
451-464
Peer reviewed :
Peer reviewed
Funders :
U.S. National Science Foundation [DMS 1107452, 1107263, 1107367]
Commentary :
The second author is grateful to the Mathematics Department of Indiana University for its hospitality during a particularly enjoyable and fruitful research visit when parts of this paper were written. Both authors acknowledge support from U.S. National Science Foundation grants DMS 1107452, 1107263, 1107367 "RNMS: GEometric structures And Representation varieties" (the GEAR Network).
Available on ORBilu :
since 08 January 2021

Statistics


Number of views
56 (2 by Unilu)
Number of downloads
27 (0 by Unilu)

Scopus citations®
 
3
Scopus citations®
without self-citations
1
OpenCitations
 
0
WoS citations
 
2

Bibliography


Similar publications



Contact ORBilu